# SDR EE4Y2025040722149

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-572178-01-1-001 SECONDARY FINDING LH WING BOX TOP SKIN TEOH UPPER SURFACE WITH CORROSION BETWEEN WX= 4010,2 AND WX= 4390,2. PERFORMED BLEND OUT REPAIRON LH WING TOP SKIN PANEL 2 UPPER SURFACE BETWEEN WX 3494,5 AND WX 4490,52 (AREA 3) IAW COOPESA EO COO-EO-2025-21701-R02. APPROVED, DOCUMENTED AND SUMITTED ON REPAIR AND RDAF 80111252/073/2025 #A APPROVED BY ALLEGIANT UNDER ERO A32X-STR-57ERO00012-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 5-49.
